# SDR SWAA2015022536876

- Difficulty date: February 21, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 65,330 hours, 52,712 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 6545845523
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR LOWER LOCK ACTUATOR BRACKET CORRODED.  REPAIRED FITTING IAW EA.
